# SDR HALA2011062200277

- Difficulty date: June 22, 2011
- Submitted: June 23, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 36,144 hours, 6,788 cycles
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Acars
- Part number: 9650758011
- Part serial: 1672
- Condition: Inoperative
- Part time: 16,075 hours, 3,088 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ACARS INOP.  REPLACED ACARS MANAGEMENT UNIT.  OPS CHECK OK IAW AMM 23-22-01.
